Patient : Okay, so I'm currently on the Depo Provera shot. I recieved it whenever I was on my period on October 26th. I didn't have any symptoms at all until last month. I got my period on November 22nd and it finished up a little on the 26th. The 27th I had sexual intercourse. and then I had spotting around December 1st. For the first month of the Depo, I never had any side effects or anything. Now it's Janurary and last month I didn't have my period at all. Which, I know that that could be just because of the Depo shot. But then again, I've been having almost ALL symptoms of pregnancy. Including: Cravings, moodswings or hormones, frequent urination, fatigue, tender and swollen breasts, excessive saliva and gas, constipation, all of that. But if I was, I'd be around 6 weeks. All my Home Pregnancy Tests have came out negative. I'm only 14 and I really think I'm pregnant. I was just wondering if I could still be pregnant? Maybe my hCG levels aren't high enough or something?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.